Optimal balls for the application of the Schauder Fixed-Point Theorem

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)697-705
JournalComplex variables
Volume50
Issue number7-11
Publication statusPublished - 2005

Cite this

Optimal balls for the application of the Schauder Fixed-Point Theorem. / Tutschke, Wolfgang.

In: Complex variables, Vol. 50, No. 7-11, 2005, p. 697-705.

Research output: Contribution to journalArticleResearchpeer-review

@article{a61602ca0b6c41818747f4469a2c571d,
title = "Optimal balls for the application of the Schauder Fixed-Point Theorem",
author = "Wolfgang Tutschke",
year = "2005",
language = "English",
volume = "50",
pages = "697--705",
journal = "Complex variables",
issn = "0278-1077",
number = "7-11",

}

TY - JOUR

T1 - Optimal balls for the application of the Schauder Fixed-Point Theorem

AU - Tutschke, Wolfgang

PY - 2005

Y1 - 2005

M3 - Article

VL - 50

SP - 697

EP - 705

JO - Complex variables

JF - Complex variables

SN - 0278-1077

IS - 7-11

ER -